A Swan-like note for a family of binary pentanomials

Kapetanakis, Georgios (2019) A Swan-like note for a family of binary pentanomials. Applicable Algebra in Engineering, Communication and Computing, 30 (5). pp. 361-372. ISSN 0938-1279 (Print) 1432-0622 (Online)

Full text not available from this repository. (Request a copy)


In this note, we employ the techniques of Swan (Pac J Math 12(3):1099–1106, 1962) with the purpose of studying the parity of the number of the irreducible factors of the penatomial Xn+ X3 s+ X2 s+ Xs+ 1 ∈ F2[X] , where s is even and n> 3 s. Our results imply that if n≢±1(mod8), then the polynomial in question is reducible.
Item Type: Article
Uncontrolled Keywords: Binary field; Pentanomial; Swan-like
Divisions: Faculty of Engineering and Natural Sciences
Depositing User: Georgios Kapetanakis
Date Deposited: 17 Jul 2023 22:37
Last Modified: 17 Jul 2023 22:37
URI: https://research.sabanciuniv.edu/id/eprint/46116

Actions (login required)

View Item
View Item